It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hepatitis Message Board


Hepatitis Board Index
Board Index > Hepatitis | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi, Neil!

I just posted about something similar to this. Please read my post titled, "Hepatitis C related to Anaphylaxis/Allergic Reactions?"

Very interesting!

By the way, my anaphylaxis symptoms usually begin with the itchy hands and feet, then the symptoms worsen with a rash all over my body, vomitting, diahhrea, severe stomach cramping, swollen lips, tongue, and throat, dramatic drop in blood pressure, and shock.

I think that these reactions are, indeed, related to the liver after all!

Thanks for sharing.

Pam





All times are GMT -7. The time now is 04:05 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!